Generalized Wintgen inequality for submanifolds in Kenmotsu space forms
Keywords:Wintgen inequality, Legendrian submanifold, Kenmotsu space forms, bi-slant submanifold
AbstractIn this paper, we obtain the generalized Wintgen inequality for Legendrian submanifolds in Kenmotsu space forms and discuss the equality case of the inequality. Further, we discuss the inequality for bi-slant submanifold in the same ambient space and derive its application in various slant cases.
K. Arslan, I.Mihai, C.Murathan and C. Ozgur, Ricci curvature of submanifolds in Kenmotsu space forms, Int.
J.Math.Math. Sci., 29 (2002), 719–726.
M. N. Boyom, M. Aquib, M. H. Shahid and M. Jamali, Generalized wintegen type inequality for lagrangian
submanifolds in holomorphic statistical space forms, In: Nielsen F., Barbaresco F. (eds) Geometric Science of
Information, GSI 2017, Lecture Notes in Computer Science, Springer, Cham10589.
J. Ge and Z. Tang, A proof of the DDVV conjecture and its equality case, Pacific J.Math., 237(2009), (1), 87–95.
I. V. Guadalupe and L. Rodriguez, Normal curvature of surfaces in space forms, Pacific J. Math., 106 (1983),
S. Haesen and L. Verstraelen, Natural Intrinsic Geometrical Symmetries, Symmetry, Integrability and Geometry:Methods and Applications, 5 (2009), paper 086, pp. 15.
K. Kenmotsu, A class of almost contact Riemannianmanifolds, TohokuMath. J., 24 (1972), 93–103.
C.W. Lee, J.W. Lee and G. E. Vilcu, Optimal inequalities for the normalized ±-Casorati curvatures of submanifolds
in Kenmotsu space forms, Adv. Geom., 17(2017), 355–362.
Z. Lu, Normal scalar curvature conjecture and its applications, J. fucnt. Analysis, 261 (2011), 1284–1308.
I.Mihai, On the generalizedWintgen inequality for lagrangian submanifolds in complex space form, Nonlinear
Analysis, 95 (2014), 714–720.
C. Murathan, K. Arslan, R. Ezentas and I. Mihai, Warped product submanifolds in Kenmotsu space forms,
Taiwanese. J.Math., 10(2006), 1431–1441.
P.Wintgen, Sur l’inégalité de Chen-Wilmore, C. R. Acad. Sci. Paris Ser. A-B, 288 (1979), A993–A995.
K. Yano andM. Kon, Anti-invariant Submanifolds,M. Dekker, New York, 1976.
How to Cite
Copyright (c) 2021 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.